| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 50 (2024):ID 2024007 1-6 |doi: 10.2306/scienceasia1513-1874.2024.007


Local derivations and 2-local Lie derivations of triangular algebras


Dan Liu*, Xiaolei Niu

 
ABSTRACT:     Let T = Tri(A, M, B) be a triangular algebra. In this paper, we prove that under certain conditions, every local derivation

Download PDF

3 Downloads 39 Views


a School of Mathematical Sciences, Jiangsu Second Normal University, Nanjing 210013 China

* Corresponding author, E-mail: dliu@jssnu.edu.com

Received 7 Dec 2022, Accepted 21 Jul 2023